# SDR DALA2023022701475

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,508 hours, 11,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DURING SAFA INSPECTION FOUND OVERHEAD EMERGENCY LIGHTING DOOR 1 LH DOESN T WORK PROPERLY. CORRECTIVE ACTION: CIDS RESET AND EMERGENCY OPS TEST OK. (4126505)
